# SDR SWIA202002248780

- Difficulty date: December 7, 2019
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 39,189 hours, 34,229 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AILERON #3 HINGE OUTBD  ANTI-MIGRATION HARDWARE CORRODED.   (C-CHECK) RO 2/20/2020   REMOVED AND REPLACED R/H AILEERON #3 HINGE O/B ANTI-MIGRATION HARDWARE IAW CRJ-200 AMM.
